On recursive enumerability with finite repetitions

Journal of Symbolic Logic 64 (3):927-945 (1999)
Abstract
It is an open problem within the study of recursively enumerable classes of recursively enumerable sets to characterize those recursively enumerable classes which can be recursively enumerated without repetitions. This paper is concerned with a weaker property of r.e. classes, namely that of being recursively enumerable with at most finite repetitions. This property is shown to behave more naturally: First we prove an extension theorem for classes satisfying this property. Then the analogous theorem for the property of recursively enumerable classes of being recursively enumerable with a bounded number of repetitions is shown not to hold. The index set of the property of recursively enumerable classes "having an enumeration with finite repetitions" is shown to be Σ 0 6 -complete
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586612
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,370
Through your library
References found in this work BETA
On Recursive Enumeration Without Repetition.A. H. Lachlan - 1965 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (3):209-220.
On Recursive Enumeration Without Repetition.A. H. Lachlan - 1965 - Mathematical Logic Quarterly 11 (3):209-220.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
11 ( #412,534 of 2,193,768 )

Recent downloads (6 months)
1 ( #290,980 of 2,193,768 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature